# SDR WX0A070430

- Difficulty date: October 9, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053867
- Condition: Cracked
- Location: Bs 228-224
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN WORK AT MAINTENANCE BASE, BOW 1C/2C/S2/S4, FOUND LT CUSP CRACKED AT STA 228 AND 224.   ADDRESSED AS REQUIRED
